Paper Information

Journal:   IRANIAN RED CRESCENT MEDICAL JOURNAL (IRCMJ)   JULY 2013 , Volume 15 , Number 7; Page(s) 608 To 610.
 
Paper: 

SEVERE DYSPHAGIA AFTER INFERIOR ALVEOLAR NERVE BLOCK PRECEDED BY CERVICAL BOTOLINUM TOXIN INJECTION: A CASE REPORT

 
 
Author(s):  SHAHIDI GHOLAMALI, POORSATTAR BEJEH MIR ARASH*, KHATIB SHAHIDI RAMIN, BALMEH POUYA
 
* DENTISTRY SCHOOL, BABOL UNIVERSITY OF MEDICAL SCIENCES, BABOL, IR IRAN
 
Abstract: 

A 39-year-old Iranian female patient who was a known case of primary cervical dystonia since 10 years ago presented to a private office for Dysport injection. The patients experienced severe dysphagia after inferior alveolar nerve block which was preceded by cervical botolinum toxin injection. A possible synergistic effect of botolinum toxin and lidocaine to produce severe dysphagia is presented in this case report.

 
Keyword(s): DEGLUTITION DISORDERS, ANESTHESIA, LOCAL, BOTULINUM TOXINS, CERVICAL DYSTONIA, SIDE EFFECT
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 70
 
Latest on Blog
Enter SID Blog